Home » Frequently asked Questions on Health » Will Taxim-O help get rid of mucous in the lungs?

Will Taxim-O help get rid of mucous in the lungs?

Q: I am a 70 years old man who had been taking Taxim-O 200 mg twice a day from the last year for mucous accumulation in the chest. There was a lasting relief. But sometimes I get mucous again in the chest. Can I take Taxim-O 100 mg?

A:Accumulation of mucous in the lungs is a symptom and not a diagnosis. A potent antibiotic such as Taxim-O (Cefixime) should only be used when a firm diagnosis of bacterial infection is made. Its side effects include liver damage, jaundice, kidney failure, fits and blood disorders (low white cell count), apart from the risk of development of bacterial resistance, reducing the efficacy of the antiboitic in the future. It is much safer to do steam inhalation with Sinarest Vapocap - put in the water, twice a day for a week or so.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------